Unifying parameter estimation and the Deutsch-Jozsa algorithm for continuous variables

File Size Format
74467_1.pdf 137Kb Adobe PDF View
Title Unifying parameter estimation and the Deutsch-Jozsa algorithm for continuous variables
Author Zwierz, Marcin; ́rez-Delgado, Carlos A. Pe; Kok, Pieter
Year Published 2010
Publisher American Physical Society
Citation Physical Review A, Vol. 82(4), pp. 042320-1-042320-7
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1103/PhysRevA.82.042320
Copyright Statement Copyright 2010 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice